Alert archive / South Dakota / Areal Flood Warnings in 2018
Areal Flood Warning 21, NWS Aberdeen, SD
NWS Aberdeen, SD issued this areal flood warning at Jul 3, 2018, 12:25 PM CDT for Hand County, Spink County, South Dakota. It was in force for 3 days. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2018, 12:25 PM CDT (17:25 UTC)
- Expired
- Jul 6, 2018, 12:30 PM CDT
- In force
- 3 days
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hand County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 80 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 10:00 PM CDT | FLASH FLOOD | 6 Se Orient, SD | SEVERAL SECONDARY AND TOWNSHIP ROADS REMAIN UNDERWATER FROM JULY 2ND. RAINFALL ON JULY 3RD ONLY EXACERBATED THE MATTER. |
| Jul 5, 4:29 PM CDT | HEAVY RAIN 10.35 | 3 Se Polo, SD | RAIN TOTAL FROM JULY 2-4 STORMS. THE DURATION OF THE HEAVY RAIN EVENT WAS 48 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 5.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2471 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
256 WGUS43 KABR 031725 FLWABR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Aberdeen SD 1225 PM CDT TUE JUL 3 2018 SDC059-115-041730- /O.NEW.KABR.FA.W.0021.180703T1725Z-180704T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hand SD-Spink SD- 1225 PM CDT TUE JUL 3 2018 The National Weather Service in Aberdeen has issued a * Flood Warning for... Northeastern Hand County in central South Dakota... Southwestern Spink County in northeastern South Dakota... * Until 1230 PM CDT Wednesday. * At 1218 PM CDT, emergency management and the public reported continued flooding across northeast portions of Hand county. A number of county and secondary roads are reported to be under water, and in some areas, water continues to rise. Turtle Creek will likely rise across the region through the next couple days. Southwest portions of Spink county will likely also continue to see lowland and rural road flooding through Wednesday. Anywhere from 5 to 11 inches of rain fell across the area covered by the flood warning. * Some locations that could experience flooding include... Burdette, Cottonwood Lake, Polo and Twin Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4489 9855 4464 9854 4464 9915 4489 9915 $$ TDK
5 follow-up statements
229 WGUS83 KABR 040053 FLSABR Flood Statement National Weather Service Aberdeen SD 753 PM CDT TUE JUL 3 2018 SDC059-115-041730- /O.CON.KABR.FA.W.0021.000000T0000Z-180704T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hand SD-Spink SD- 753 PM CDT TUE JUL 3 2018 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT WEDNESDAY FOR NORTHEASTERN HAND AND SOUTHWESTERN SPINK COUNTIES... At 752 PM CDT, slow moving thunderstorms with very heavy rainfall are once again affecting the warned area. Some locations that will experience flooding include... Burdette, Cottonwood Lake, Polo and Twin Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4489 9855 4464 9854 4464 9915 4489 9915 $$ Wise
440 WGUS43 KABR 041717 FLWABR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Aberdeen SD 1217 PM CDT WED JUL 4 2018 SDC059-115-051730- /O.EXT.KABR.FA.W.0021.000000T0000Z-180705T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hand SD-Spink SD- 1217 PM CDT WED JUL 4 2018 The National Weather Service in Aberdeen has extended the * Flood Warning for... Northeastern Hand County in central South Dakota... Southwestern Spink County in northeastern South Dakota... * Until 1230 PM CDT Thursday. * At 1211 PM CDT, emergency management reported flooding is still occurring throughout northeastern Hand County. Many county and secondary roads continue under water, and the flooding was only aggravated by thunderstorm rainfall last evening and early this morning. Turtle Creek will likely rise across the region through the next couple days. Southwest portions of Spink county will likely also continue to see lowland and rural road flooding through Thursday. Anywhere from 1 to 4 inches fell across the area covered by the flood warning Tuesday night. This brings the two day rainfall total to anywhere from 6 to 15 inches of rain across the area covered by the flood warning. * Some locations that will experience flooding include... Burdette, Cottonwood Lake, Polo and Twin Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 4489 9855 4464 9854 4464 9915 4489 9915 $$ Dorn
407 WGUS83 KABR 051617 FLSABR Flood Statement National Weather Service Aberdeen SD 1117 AM CDT THU JUL 5 2018 SDC059-115-051730- /O.CON.KABR.FA.W.0021.000000T0000Z-180705T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hand SD-Spink SD- 1117 AM CDT THU JUL 5 2018 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR NORTHEASTERN HAND AND SOUTHWESTERN SPINK COUNTIES... At 1100 AM CDT, emergency management in Hand and Spink Counties reported flooding conditions across the warned area, especially along North Wolf Creek and portions of Wolf Creek in northeastern Hand County as well as along Wolf Creek and Turtle Creek in southwestern Spink County. Cottonwood Lake is also being watched closely right now. A number of county and secondary roads remain under water. As water continues to drain into Turtle Creek over the next day or two, a few additional areas across southwestern Spink County may begin to see some localized flooding. If you live within or near the warned area, remain alert for rising water levels as well as any local roads that are flood prone. Please continue to heed any road closures. Some locations that will experience flooding include... Burdette and Cottonwood Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from Monday night and Tuesday night's heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 4489 9857 4464 9858 4464 9888 4488 9912 $$ Dorn
332 WGUS43 KABR 051706 FLWABR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Aberdeen SD 1206 PM CDT THU JUL 5 2018 SDC059-115-061730- /O.EXT.KABR.FA.W.0021.000000T0000Z-180706T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hand SD-Spink SD- 1206 PM CDT THU JUL 5 2018 The National Weather Service in Aberdeen has extended the * Flood Warning for... Northeastern Hand County in central South Dakota... Southwestern Spink County in northeastern South Dakota... * Until 1230 PM CDT Friday. * At 1100 AM CDT, emergency management in Hand and Spink Counties reported flooding conditions across the warned area, especially along North Wolf Creek and portions of Wolf Creek in northeastern Hand County as well as along Wolf Creek and Turtle Creek in southwestern Spink County. Cottonwood Lake is also being watched closely right now. A number of county and secondary roads remain under water. As water continues to drain into Turtle Creek over the next day or two, a few additional areas across southwestern Spink County may begin to see some localized flooding. If you live within or near the warned area, remain alert for rising water levels as well as any local roads that are flood prone. Please continue to heed any road closures.. * Some locations that will experience flooding include... Burdette and Cottonwood Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from Monday night and Tuesday night's heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 4489 9857 4464 9858 4464 9888 4488 9912 $$ Dorn
673 WGUS83 KABR 061533 FLSABR Flood Statement National Weather Service Aberdeen SD 1033 AM CDT FRI JUL 6 2018 SDC059-115-061730- /O.CON.KABR.FA.W.0021.000000T0000Z-180706T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hand SD-Spink SD- 1033 AM CDT FRI JUL 6 2018 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR NORTHEASTERN HAND AND SOUTHWESTERN SPINK COUNTIES... At 1025 AM CDT, Hand County emergency management reported flooding continues across the warned area, especially across Burdette Township and along the Turtle Creek towards Redfield. As water continues to drain into Turtle Creek over the next day, flooding will likely continue along Turtle Creek in southwestern Spink County. Some locations that will experience flooding include... Burdette and Cottonwood Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall this past Monday night and Tuesday night will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 4489 9857 4464 9858 4464 9882 4489 9882 $$ SRF
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this areal flood warning went out at Jul 3, 10:49 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 3, 10:49 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1049 AM CDT Tue Jul 3 2018
.UPDATE...
Issued at 1046 AM CDT Tue Jul 3 2018
Not planning many changes to the forecast. Morning convection is
either diminishing or moving out of the region, so clouds are
thinning/dissipating. Thus, will hold onto heat advisory and
current temp forecast. Rest of forecast fine for now.
&&
.SHORT TERM...(Today and Tonight)
Issued at 259 AM CDT Tue Jul 3 2018
Convection continues this morning within the watch box. We have
several elements to deal with in favor of severe convection. There
is a low level jet impinging on a weak frontal boundary/outflows,
with 3-4000j/kg MUCAPE and mid level warm advection, in addition to
around 30 to 40 kts of 0-6km shear. Storms have at least taken on
some motion in the last hour or two and the flood threat is somewhat
reduced. There is also a line of convection back to the west. CAMS
suggest this will all converge across the northern tier of the CWA
and take and east/southeast trajectory - with the expectation that
this convection will be more of a wind threat.
While there is another weak wave evident upstream in southwest flow
(Wyoming currently), warm advection will raise 700mb temperatures to
+13C, and with convective debris and outflows its a convoluted
convection/temperature forecast for today. Dewpoints will remain
high as the approaching front will stall near Mobridge. Cant rule
out convection, however CAMS are ubiquitously silent except for the
far northeast where our current shortwave is departing out of.
It will get a little more exciting overnight however as a 40kt low
level jet develops across the CWA with around 3000j/kg MUCAPE. CAMS
develop widespread convection by evening with an east/northeast
trajectory. 0-6kt shear ranges from around 50kts in the northeast to
only about 20kts across the southern tier counties, however mean
winds are about 30kts out of the southwest in the profile, so storms
will have some motion.
.LONG TERM...(Wednesday through Monday)
Issued at 259 AM CDT Tue Jul 3 2018
Convection wanes as we get into Wednesday and a surface front
crosses the CWA. It will take through much of the day to get the
humidity out, but temperatures will be a touch less extreme. That
cooler, less humid air will really dominate Wednesday night into
Friday morning before we get back into return flow. Flow aloft
becomes more zonal, then weakens as an upper high moves through
the central plains. This will keep us dry going through the
weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 628 AM CDT Tue Jul 3 2018
Prevailing VFR conditions are expected through most of the valid
TAF period. Showers and thunderstorms may impact a few terminals
this morning. Additional showers and thunderstorms are possible
later this evening, mainly after 1Z. These storms maybe produce
MVFR and IFR conditions.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory from 2 PM this afternoon to 8 PM CDT this evening
for SDZ005-006-010-017-018-036-037-048-051.
MN...None.
&&
UPDATE...TDK
SHORT TERM...Connelly
LONG TERM...Connelly
AVIATION...SDHazardous weather outlook, Jul 3, 3:47 AM CDT, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 347 AM CDT Tue Jul 3 2018 SDZ003-004-015-040900- Corson-Campbell-Dewey- 347 AM CDT Tue Jul 3 2018 /247 AM MDT Tue Jul 3 2018/ This Hazardous Weather Outlook is for portions of north central South Dakota. .DAY ONE...Today and Tonight Thunderstorms this morning will come with the risk for high winds and hail. Additional thunderstorm activity is forecast late this afternoon/evening and into the overnight hours, with the risk for large hail and high winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested for this evening. Weather spotters are encouraged to submit severe weather reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed. MNZ039-046-SDZ005>011-016>023-033>037-045-048-051-040900- Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Walworth- Edmunds-Day-Potter-Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- 347 AM CDT Tue Jul 3 2018 /247 AM MDT Tue Jul 3 2018/ This Hazardous Weather Outlook is for portions of west central Minnesota, central South Dakota, north central South Dakota, and northeast South Dakota. .DAY ONE...Today and Tonight Thunderstorms this morning will come with the risk for high winds and hail. Additional thunderstorm activity is forecast late this afternoon/evening and into the overnight hours, with the risk for large hail and high winds. Additionally, the combination of heat and high humidity will result in heat index values from mid 90s to 105. Hottest conditions will be across the James valley. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorm activity will linger into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested for this evening. Weather spotters are encouraged to submit severe weather reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed. Connelly
In the hours before
Local storm report, Jul 3, 11:35 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1135 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HEAVY RAIN 4 W FAULKTON 45.03N 99.21W
07/03/2018 E1.80 INCH FAULK SD PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
RLLocal storm report, Jul 3, 11:37 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1137 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FLASH FLOOD 3 SSW POLO 44.74N 99.13W
07/03/2018 HAND SD PUBLIC
11 INCHES OF RAIN MEASURED FROM A KELO-LAND
RAIN GAUGE, FROM ABOUT 930 PM CDT MONDAY
NIGHT THROUGH ABOUT 230 AM CDT TUESDAY.
ROADS ARE ALL UNDER WATER.
&&
NWS ABRLocal storm report, Jul 3, 11:57 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1157 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD POLO 44.78N 99.11W
07/03/2018 HAND SD EMERGENCY MNGR
FLASH FLOODING WITH STORMS IN THE POLO AREA
THROUGH THE NIGHT AND EARLY MORNING HOURS.
POLO SUBSTATION EXPERIENCED FLOODING AND THE
TOWN WAS OUT OF POWER. WATER WAS BEGINNING
TO RECEDE EARLY TUESDAY MORNING.
&&
KSLocal storm report, Jul 3, 12:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1203 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL 7 ENE POLO 44.80N 98.98W
07/03/2018 E1.50 INCH HAND SD PUBLIC
WIND GUSTS ESTIMATED AT 50 MPH.
&&
NWS ABRLocal storm report, Jul 3, 12:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 W TULARE 44.74N 98.55W
07/03/2018 E6.00 INCH SPINK SD PUBLIC
&&
RLLocal storm report, Jul 3, 12:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1217 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 W TULARE 44.74N 98.55W
07/03/2018 E6.00 INCH SPINK SD PUBLIC
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 W
TULARE: GAUGE OVERFLOWED AFTER 6".
&&
RLThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:04 PM CDT | Special Weather Statement | ABR | Hand | 41 min |
| Jul 2, 7:55 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 50 min |
| Jul 2, 8:06 PM CDT | Tornado Warning | ABR | Spink | 24 min |
| Jul 2, 8:12 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 33 min |
| Jul 2, 8:42 PM CDT | Severe Thunderstorm Warning | ABR | Brown | 48 min |
| Jul 2, 8:48 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 42 min |
| Jul 2, 9:00 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Hyde | 25 min |
| Jul 2, 9:06 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 39 min |
| Jul 2, 9:18 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 42 min |
| Jul 2, 9:41 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 49 min |
| Jul 2, 10:02 PM CDT | Special Weather Statement | ABR | Spink | 43 min |
| Jul 2, 10:13 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 15 min |
| Jul 2, 10:18 PM CDT | Flash Flood Warning | ABR | Hand, Spink | 8 hr |
| Jul 2, 10:33 PM CDT | Special Weather Statement | ABR | Hand | 42 min |
| Jul 2, 10:43 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Hamlin | 33 min |
| Jul 2, 10:45 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 45 min |
| Jul 2, 11:30 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 45 min |
| Jul 2, 11:35 PM CDT | Flash Flood Warning | ABR | Hand, Spink | 8 hr |
| Jul 3, 12:02 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 43 min |
| Jul 3, 12:33 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand | 18 min |
| Jul 3, 12:44 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 46 min |
| Jul 3, 1:51 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 26 min |
| Jul 3, 1:56 AM CDT | Flash Flood Warning | ABR | Faulk, Hand, Hyde | 6 hr |
| Jul 3, 2:43 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Potter | 37 min |
| Jul 3, 3:31 AM CDT | Heat Advisory | ABR | Brown, Buffalo, Edmunds, Faulk, Hand, Hyde and 3 more | 16 hr |
| Jul 3, 6:26 AM CDT | Areal Flood Warning | ABR | Hand, Spink | 6 hr |
| Jul 3, 10:00 AM CDT | Special Weather Statement | ABR | Roberts | 45 min |
| Jul 3, 10:03 AM CDT | Severe Thunderstorm Warning | ABR | Roberts | 30 min |
| Jul 3, 6:56 PM CDT | Special Weather Statement | ABR | Faulk | 49 min |
Nearby
Areal Flood Warnings in South Dakota, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.